# SDR UIEA2020020410164

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,250 hours, 19,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PACK TEMP MESSAGE DURING CRZ. SWITCHED PACK TO "N" POSITION, AND MSG CLEARED.( ACCOMPLISHED RT PACK TEMP CONTROLLER BITE AS PER AMM 21-51-14 AND RT PACK RESET AND OPS CHECKS GOOD. )
